Wednesday, July 26, 2006

Proof that my face is blowing up like a puffer fish

O.K., so I am whining all the time(to my husband, family members, co-workers) that my face is slowly getting fatter due to the Prednisone. To which every single one of those people reply "Don't be silly. It's all in your head. Your face looks fine to me. You look beautiful"(alright, that last one came only from my husband, God bless him). But I know better. And I hate being told that it is all in my head. I can see people! I own a mirror. Why can't you at least admit that it might be a little bit true? So here is proof. These are three pictures taken of me with the camera on this computer over a period of six months. You can obviously see the swelling in the last pic, which was taken just moments ago. Yeah, I know I look like crap. I'm tired, O.K.?






Taken at Easter 2006


















June 2006














Today. Yuck.

4 comments:

TimandKim said...

I'm sorry to say, but yes, I can tell you are on prednisone. Seems like your dosage needs to be lowered. I've been there and looked like a pumpkin myself.

M3 (Mary-Mia) said...

Ok, first, can I just say that the title of this post is the funniest title I've seen in a long time.

Second, yep I do see a change, maybe your doctor needs to see those pics and talk about dosage or some kind of counterattack? Yeesh. Good luck!

Joannah said...

I'm so sorry, Michelle. I do see it and that would be hard for me to deal with, too.

I think Kim and M3 are right - time to bring it to the doctor's attention and see what can be done.

Hang in there!

rubyiscoming said...

Prednisone is the WORST! It works wonders but the side effects are no fun at all! What did the doc say?